Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lower back pain, sciatica since a year, developed muscle throbbing around shoulders with fluttering in nerves. Cause?

I have had lower back pain and sciatica for a year now i have developed pain and throbbing in my muscles around my shoulder blades. when this happened i started to get strange fluttering in i guess my nerves i feel fluutters in my shoulder, buttocks and below my left eyes.What could be causing this. i feel it mostly when the pain is flaring in my back and leg. i have had an mri and it shows a bulge at l5 an l4 the neuro i went to said that he didnt think my sciatica was coming from there .pt says it may be my si joint has separated from a muscle sprain and that could be causing the sciatica ,any answers what test do i need to address that?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The problem in your shoulder and around left eye is unlikely to be caused by the lower back problem. If by fluttering you mean that there is a real movement in the muscles then it is likely fasciculation. Fasciculations can be seen in a variety of diseases causing damage to the nerve like compression etc. The test which can confirm or refute this would be electromyography which will be performed by a neurologist. It test in which the electrical activity in the nerve and muscles is recorded and assessed for normal patterns. Yu can talk to your neurologist regarding that. A MRI of the cervical spine also is recommended.

good luck.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor